ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

April 2019 , Volume 39 , Issue 4

Select all articles

Export/Reference:

On the global well-posedness of 3-D Boussinesq system with partial viscosity and axisymmetric data
Saoussen Sokrani
2019, 39(4): 1613-1650 doi: 10.3934/dcds.2019072 +[Abstract](502) +[HTML](103) +[PDF](584.38KB)
Asymptotic limit and decay estimates for a class of dissipative linear hyperbolic systems in several dimensions
Thinh Tien Nguyen
2019, 39(4): 1651-1684 doi: 10.3934/dcds.2019073 +[Abstract](421) +[HTML](66) +[PDF](607.49KB)
Riccati equations for linear Hamiltonian systems without controllability condition
Peter Šepitka
2019, 39(4): 1685-1730 doi: 10.3934/dcds.2019074 +[Abstract](360) +[HTML](85) +[PDF](830.28KB)
Entropy rigidity and Hilbert volume
Ilesanmi Adeboye, Harrison Bray and David Constantine
2019, 39(4): 1731-1744 doi: 10.3934/dcds.2019075 +[Abstract](349) +[HTML](55) +[PDF](406.32KB)
Vortex structures for some geometric flows from pseudo-Euclidean spaces
Ruiqi Jiang, Youde Wang and Jun Yang
2019, 39(4): 1745-1777 doi: 10.3934/dcds.2019076 +[Abstract](220) +[HTML](54) +[PDF](615.66KB)
Spectra of expanding maps on Besov spaces
Yushi Nakano and Shota Sakamoto
2019, 39(4): 1779-1797 doi: 10.3934/dcds.2019077 +[Abstract](194) +[HTML](43) +[PDF](516.25KB)
Linear response for Dirac observables of Anosov diffeomorphisms
Matthieu Porte
2019, 39(4): 1799-1819 doi: 10.3934/dcds.2019078 +[Abstract](198) +[HTML](41) +[PDF](573.5KB)
A non-local problem for the Fokker-Planck equation related to the Becker-Döring model
Joseph G. Conlon and André Schlichting
2019, 39(4): 1821-1889 doi: 10.3934/dcds.2019079 +[Abstract](239) +[HTML](43) +[PDF](1138.71KB)
Asymptotic expansion of the mean-field approximation
Thierry Paul and Mario Pulvirenti
2019, 39(4): 1891-1921 doi: 10.3934/dcds.2019080 +[Abstract](222) +[HTML](45) +[PDF](703.6KB)
The Schnakenberg model with precursors
Weiwei Ao and Chao Liu
2019, 39(4): 1923-1955 doi: 10.3934/dcds.2019081 +[Abstract](308) +[HTML](59) +[PDF](599.75KB)
Binary differential equations with symmetries
Miriam Manoel and Patrícia Tempesta
2019, 39(4): 1957-1974 doi: 10.3934/dcds.2019082 +[Abstract](231) +[HTML](48) +[PDF](908.0KB)
Effect of quantified irreducibility on the computability of subshift entropy
Silvère Gangloff and Benjamin Hellouin de Menibus
2019, 39(4): 1975-2000 doi: 10.3934/dcds.2019083 +[Abstract](197) +[HTML](43) +[PDF](471.35KB)
Entire solutions and traveling wave solutions of the Allen-Cahn-Nagumo equation
Hirokazu Ninomiya
2019, 39(4): 2001-2019 doi: 10.3934/dcds.2019084 +[Abstract](304) +[HTML](65) +[PDF](766.22KB)
Global existence and optimal decay estimates of the compressible viscoelastic flows in $ L^p $ critical spaces
Xinghong Pan and Jiang Xu
2019, 39(4): 2021-2057 doi: 10.3934/dcds.2019085 +[Abstract](378) +[HTML](59) +[PDF](653.07KB)
Q-entropy for general topological dynamical systems
Yun Zhao, Wen-Chiao Cheng and Chih-Chang Ho
2019, 39(4): 2059-2075 doi: 10.3934/dcds.2019086 +[Abstract](365) +[HTML](65) +[PDF](432.18KB)
Pattern formation in the doubly-nonlocal Fisher-KPP equation
Christian Kuehn and Pasha Tkachov
2019, 39(4): 2077-2100 doi: 10.3934/dcds.2019087 +[Abstract](234) +[HTML](44) +[PDF](1858.33KB)
Global existence and decay to equilibrium for some crystal surface models
Rafael Granero-Belinchón and Martina Magliocca
2019, 39(4): 2101-2131 doi: 10.3934/dcds.2019088 +[Abstract](210) +[HTML](60) +[PDF](241.05KB)
Memory equations as reduced Markov processes
Artur Stephan and Holger Stephan
2019, 39(4): 2133-2155 doi: 10.3934/dcds.2019089 +[Abstract](193) +[HTML](41) +[PDF](509.62KB)
Quasiregular semigroups with examples
Alastair Fletcher
2019, 39(4): 2157-2172 doi: 10.3934/dcds.2019090 +[Abstract](167) +[HTML](36) +[PDF](389.26KB)
Exponential stabilization of the stochastic Burgers equation by boundary proportional feedback
Ionuţ Munteanu
2019, 39(4): 2173-2185 doi: 10.3934/dcds.2019091 +[Abstract](262) +[HTML](42) +[PDF](425.0KB)
Existence of the normalized solutions to the nonlocal elliptic system with partial confinement
Jun Wang, Qiuping Geng and Maochun Zhu
2019, 39(4): 2187-2201 doi: 10.3934/dcds.2019092 +[Abstract](331) +[HTML](47) +[PDF](459.0KB)
NLS bifurcations on the bowtie combinatorial graph and the dumbbell metric graph
Roy H. Goodman
2019, 39(4): 2203-2232 doi: 10.3934/dcds.2019093 +[Abstract](212) +[HTML](43) +[PDF](1237.5KB)
Construction solutions for Neumann problem with Hénon term in $ \mathbb{R}^2 $
Shengbing Deng
2019, 39(4): 2233-2253 doi: 10.3934/dcds.2019094 +[Abstract](220) +[HTML](52) +[PDF](526.15KB)
On smoothness of solutions to projected differential equations
David Salas, Lionel Thibault and Emilio Vilches
2019, 39(4): 2255-2283 doi: 10.3934/dcds.2019095 +[Abstract](292) +[HTML](56) +[PDF](670.88KB)
Prescribing the $ Q' $-curvature in three dimension
Pak Tung Ho
2019, 39(4): 2285-2294 doi: 10.3934/dcds.2019096 +[Abstract](329) +[HTML](59) +[PDF](368.08KB)
Periodic homogenization of elliptic systems with stratified structure
Yao Xu and Weisheng Niu
2019, 39(4): 2295-2323 doi: 10.3934/dcds.2019097 +[Abstract](229) +[HTML](43) +[PDF](586.07KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]